# SDR SWAA2020052679259

- Difficulty date: May 19, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 50,392 hours, 32,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 147A0002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FRAME SPLICE HAS CORROSION AT STA 947.5 NEAR S-24L WL 175.  REMOVED CORROSION ON FRAME SPLICE AT STA 947.5 STR 24L IN AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0. REMOVED CORROSION ON FRAME SPLICE L2.3' X W1.0' X D.004' FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. REMOVED FRAME SPLICE AT STA 947.5 STR 24L IN AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0. INSTALLED NEW SPLICE PART HFAB53-SPL-011 PO 793521 IAW SRM 51-40-02-0G-0 AND DWG 147A0002.
